MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363820
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that the main coil could not be pushed.The patient presented with bilateral iliac aneurysms, including involvement of the internal iliac artery.A 15mm x 40cm interlock 35 was selected for embolization.Access was obtained via the left puncture site, and a guidewire was advanced into the right internal iliac artery.Following guidewire placement, angiography was performed using a cordis 5f angiography catheter positioned at the target embolization site.The 15mm x 40cm interlock-35 coil was advanced; however, the coil could not be pushed out of the catheter for deployment.Multiple attempts were made by the physician to deploy the coil, but these attempts were unsuccessful.The device was removed and replaced with another 15mm x 40cm interlock-35 coil of the same specification, which was successfully used to complete the embolization.The patient remained stable following the procedure as a result of this event however, device analysis revealed that the arm coil was detached.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Investigation results: device/media analysis: upon receipt at our post market quality assurance laboratory, this interlock.035 device was examined.Visual and microscopic inspection showed the main coil was deformed and stretched at the primary coil section, moreover the arm coil and the zap tip were detached.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Investigation conclusion: based on a thorough review of the reported event of main coil unable to advance in catheter, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.Boston scientific has assigned an investigation conclusion code of adverse event related to procedure to the damages found during analysis.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25205160
Report Number2124215-2026-26679
Device Sequence Number12980000
Product Code KRD
UDI-Device Identifier08714729795438
UDI-Public(01)08714729795438(17)280325(10)36156381
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363820
Device Catalogue NumberM001363820
Device Lot Number0036156381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer06/14/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANGIOGRAPHY CATHETER: CORDIS 5F.
Patient Age86 YR
Patient SexMale
Patient Weight63 KG